# SDR ABXA080195

- Difficulty date: April 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 63,724 hours, 30,045 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED ON CLIMBOUT.  INSPECTED MAIN CARGO DOOR LOCKS.  FOUND DOOR IN LOCKED POSITION.  LIGHT WENT OUT ON LANDING.  OPERATED DOOR 5 CYCLES.  OPS CHECKED GOOD ON GROUND IAW MM 52-32-1 PROCEDURE.  (S)
